British Journal of Mathematics & Computer Science 22(5), 1-10
VVU Scholar
Publications
Journal articles, conference papers, books, chapters and theses indexed for Valley View University.
Mathematical Model of Drinking Epidemic
36
Citations
A Simple SEIR Mathematical Model of Malaria Transmission
Asian Research Journal of Mathematics 7(3), 1-22
40
Citations
Simple Mathematical Model for Malaria Transmission
Journal of Advances in Mathematics and Computer Science 25(6), 1-24
41
Citations
Malaria Control Mechanisms for Effective Healthcare Delivery in Ghana: The Use of Geographical Information Systems (GIS)
Open Journal of Preventive Medicine 06(02), 96-105
3
Citations
2
0
Citations